# SDR 71138

- Difficulty date: June 2, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 18,531 hours, 27,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY COCKPIT LIGHTING ON, OFF HOT BATTERY BUSS, MAIN BATTERY SWITCH OFF AND SWITCH FOR FLIGHT INSTRUMENT INDIRECT LIGHTS ON. ELECTRICAL ODOR IN COCKPIT AREA.  MAINTENANCE REMOVED AND REPLACED DIODE.
